Vol. 46, No. 1, 1973

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Differential simplicity and extensions of a derivation

Yves A. Lequain

Vol. 46 (1973), No. 1, 215–224
Abstract

Let R be an integral domain containing the rational numbers, K its quotient field and Ω an algebraic closure of K; let D be a derivation on R such that R is D-simple. The valuation rings V such that R V Ω on which D is regular are determined.

Mathematical Subject Classification 2000
Primary: 13B10
Milestones
Received: 7 December 1971
Published: 1 May 1973
Authors
Yves A. Lequain